# SDR SWAA2023121809182

- Difficulty date: October 9, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH 'Z' CHANNEL STA 727B TO STA 767 HAS SPOTS OF CORROSION (11 SPOTS) AFT CARGO COMPARTMENT RH 'Z' CHANNEL STA 727B TO STA 767 HAS SPOTS OF CORROSION WL 156.4 AND RBL 21<[01] REJECT...MEASUREMENT CHART NOT UP TO DATE WITH WORK PERFORMED.;[02] FABRICATED NEW Z CHANNEL AT AFT CARGO COMPARTMENT FROM STA. 727 TO STA. 767 PER REF SRM 51-40-02-0G-0 AND DRAWING # 146A7502 AND MEASUREMENT CHART IS UP TO DATE;[03] VERIFIED STEP 2.
